Simulation-based inference : A survey with special reference to panel data models
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Osiewalski, Jacek, 1991.
"A note on Bayesian inference in a regression model with elliptical errors,"
Journal of Econometrics,
Elsevier, pages 183-193.
- OSIEWALSKI, Jacek, "undated". "A note on Bayesian inference in a regression model with elliptical errors," CORE Discussion Papers RP 926, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Osiewalski, J., 1989. "A Note On Bayesian Inference In A Regression Model With Elliptical Errors," CORE Discussion Papers 1989040, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Chib, Siddhartha & Tiwari, Ram C. & Jammalamadaka, S. Rao, 1988. "Bayes prediction in regressions with elliptical errors," Journal of Econometrics, Elsevier, vol. 38(3), pages 349-360, July.
- Jammalamadaka, S. Rao & Tiwari, Ram C. & Chib, Siddhartha, 1987. "Bayes prediction in the linear model with spherically symmetric errors," Economics Letters, Elsevier, vol. 24(1), pages 39-44.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:econom:v:59:y:1993:i:1-2:p:5-33. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/jeconom .
We have no references for this item. You can help adding them by using this form .